Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Northern Indiana

January 5, 2011

NWS Northern Indiana issued this small craft advisory at Jan 5, 2011, 3:22 PM EST. It took effect at Jan 6, 2011, 1:00 AM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jan 5, 2011, 3:22 PM EST (20:22 UTC)
In effect from
Jan 6, 2011, 1:00 AM EST
Expired
Jan 9, 2011, 10:57 AM EST
In force
3 days
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WHUS73 KIWX 052022
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
322 PM EST WED JAN 5 2011

LMZ043-046-060430-
/O.NEW.KIWX.SC.Y.0003.110106T0600Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
322 PM EST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO
7 AM EST SUNDAY. 

* WINDS: WINDS WILL BECOME WEST OVERNIGHT AND INCREASE TO 10 TO 20
  KNOTS. NORTHWEST WINDS OF 15 TO 20 KNOTS ARE THEN EXPECTED
  THROUGH THE WEEKEND. WIND GUSTS TO 30 KNOTS ARE POSSIBLE
  THURSDAY INTO FRIDAY.

* WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT...THEN 4
  TO 6 FEET THURSDAY AND 5 TO 8 FEET THROUGH FRIDAY. WAVES OF AT
  LEAST 3 TO 5 FEET ARE EXPECTED THROUGH THIS WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
16 follow-up statements
455 
WHUS73 KIWX 060237
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
937 PM EST WED JAN 5 2011

LMZ043-046-061045-
/O.CON.KIWX.SC.Y.0003.110106T0600Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
937 PM EST WED JAN 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
7 AM EST SUNDAY. 

* WINDS: WINDS WILL BECOME WEST OVERNIGHT AND INCREASE TO 10 TO 
  20 KNOTS. NORTHWEST WINDS OF 15 TO 20 KNOTS ARE THEN EXPECTED 
  THROUGH THE WEEKEND. WIND GUSTS TO 30 KNOTS ARE POSSIBLE 
  THURSDAY INTO FRIDAY. 

* WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT...THEN 
  4 TO 6 FEET THURSDAY AND 5 TO 8 FEET THROUGH FRIDAY. WAVES OF 
  AT LEAST 3 TO 5 FEET ARE EXPECTED THROUGH THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
025 
WHUS73 KIWX 060841
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 AM EST THU JAN 6 2011

LMZ043-046-061730-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 AM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25
  KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE TODAY THROUGH SATURDAY.

* WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET TODAY...AND BUILD TO 6
  TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 TO 8 FEET
  ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
802 
WHUS73 KIWX 061542
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EST THU JAN 6 2011

LMZ043-046-062345-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 AM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25
  KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY.

* WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET THIS AFTERNOON...AND
  BUILD TO 6 TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 TO
  8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
091 
WHUS73 KIWX 062207
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 PM EST THU JAN 6 2011

LMZ043-046-070615-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
507 PM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 
  KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. 

* WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET THIS AFTERNOON...AND 
  BUILD TO 6 TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 
  TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
582 
WHUS73 KIWX 070148
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 PM EST THU JAN 6 2011

LMZ043-046-071000-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
848 PM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 
  KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. 

* WAVES: WAVES WILL INCREASE TO 5 TO 8 FEET THIS AFTERNOON...AND 
  BUILD TO 6 TO 10 FEET TONIGHT AND FRIDAY. WAVES OF AT LEAST 5 
  TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
116 
WHUS73 KIWX 070846
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 AM EST FRI JAN 7 2011

LMZ043-046-071700-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 
  KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. 

* WAVES: WAVES WILL INCREASE TO 6 TO TO 10 FEET BY THIS AFTERNOON. WAVES
  OF AT LEAST 5 TO 8 FEET ARE EXPECTED TO CONTINUE THROUGH THIS
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
117 
WHUS73 KIWX 070851 CCA
MWWIWX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 AM EST FRI JAN 7 2011

LMZ043-046-071715-
/O.COR.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 
  KNOTS. WIND GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY. 

* WAVES: WAVES WILL INCREASE TO 6 TO TO 10 FEET BY THIS AFTERNOON
  AND INCREASE TO 8 TO 12 FEET TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
187 
WHUS73 KIWX 071548
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 AM EST FRI JAN 7 2011

LMZ043-046-080000-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1048 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS. WIND GUSTS TO 30
  KNOTS ARE POSSIBLE THROUGH SATURDAY.

* WAVES: WAVES WILL INCREASE TO 6 TO TO 10 FEET BY THIS 
  AFTERNOON AND INCREASE TO 8 TO 12 FEET TONIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
930 
WHUS73 KIWX 072208
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 PM EST FRI JAN 7 2011

LMZ043-046-080615-
/O.EXT.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
508 PM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST SUNDAY. 

* WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS. WIND GUSTS TO 
  30 KNOTS ARE POSSIBLE THROUGH SATURDAY. 

* WAVES: 8 TO 12 FEET TONIGHT...CONTINUING 8 TO 14 FEET FOR
  SATURDAY...THEN DIMINISHING TO 4 TO 7 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
459 
WHUS73 KIWX 080350
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EST FRI JAN 7 2011

LMZ043-046-081200-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. 

* WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS. WIND
  GUSTS TO 30 KNOTS ARE POSSIBLE THROUGH SATURDAY EVENING.

* WAVES: 8 TO 14 FEET TONIGHT...CONTINUING 10 TO 14 FEET FOR
  SATURDAY...THEN DIMINISHING TO 4 TO 7 FEET BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
947 
WHUS73 KIWX 080948
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
448 AM EST SAT JAN 8 2011

LMZ043-046-081800-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
448 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS GUSTING TO 30 KNOTS.

* WAVES: 8 TO 12 FEET...DIMINISHING SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
626 
WHUS73 KIWX 081549
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 AM EST SAT JAN 8 2011

LMZ043-046-090000-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS.

* WAVES: 8 TO 12 FEET...DECREASING ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
589 
WHUS73 KIWX 082134
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EST SAT JAN 8 2011

LMZ043-046-090545-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
434 PM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS EVENING.

* WAVES: 8 TO 12 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
315 
WHUS73 KIWX 090401
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM EST SAT JAN 8 2011

LMZ043-046-091215-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1101 PM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS SUNDAY.

* WAVES: 7 TO 10 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
022 
WHUS73 KIWX 090859
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 AM EST SUN JAN 9 2011

LMZ043-046-091700-
/O.CON.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 AM EST SUN JAN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* WINDS: NORTHWEST 5 TO 15 KNOTS.

* WAVES: 5 TO 8 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
715 
WHUS73 KIWX 091557
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EST SUN JAN 9 2011

LMZ043-046-091700-
/O.CAN.KIWX.SC.Y.0003.000000T0000Z-110109T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1057 AM EST SUN JAN 9 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED TO LESS THAN 10 KNOTS AND WAVES IN ICE FREE
AREAS HAVE DROPPED TO 1 FOOT OR LESS. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:17 PM EST, 5 minutes earlier.

Area forecast discussion, Jan 5, 3:17 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EST WED JAN 5 2011

.SHORT TERM...

SHORT WAVE WILL MOVE ACROSS THE AREA OVERNIGHT WITH ASSOCIATED
STRONG COLD FRONT. DYNAMICS AND MOISTURE REMAIN LIMITED WITH SOME
LIGHT SNOW BEING REPORTED ACROSS THE UPPER MIDWEST THIS AFTERNOON.
WILL CONTINUE WITH CHANCE POPS OVERNIGHT FOR LIGHT SNOW WITH HIGHEST
CHANCES NORTH WHERE SOME ADDED LAKE MOISTURE LATE MAY HELP. COLD AIR
ADVECTION EXPECTED ON THURSDAY WITH A SECONDARY SHORT WAVE MOVING
THROUGH IN THE AFTERNOON. THIS WAVE COUPLED WITH COLD AIR ADVECTION
AND LEFT FRONT QUAD OF A 500MB SPEED MAX COULD GENERATE SOME
AFTERNOON LIGHT SNOW SHOWERS OR FLURRIES.

LAKE EFFECT SNOW SHOWERS ALSO EXPECTED TO INCREASE EARLY THURSDAY
MORNING BEHIND INITIAL SHORT WAVE. DELTA T VALUES INITIALLY ONLY
AROUND 13C SO EXPECT ACTIVITY TO BE LIGHT THROUGH MID DAY. PASSAGE
OF SECONDARY SHORT WAVE WILL BRING COLDER AIR AND INCREASE DELTA T
VALUES TO MID TEENS WITH DEEPER MIXING LAYER. CYCLONIC FLOW AND A
LONGER NORTHWEST FETCH SHOULD HELP INCREASE ACTIVITY WEDNESDAY
NIGHT. EXPECT A FEW INCHES OF ACCUMULATION...ESPECIALLY NORTHERN
PORTIONS OF BERRIEN AND CASS COUNTY WHERE 2 TO 4 INCHES POSSIBLE BY
FRIDAY MORNING WITH A GOOD BAND. NOT PLANNING ANY HEADLINES WITH
THIS ISSUANCE AS EVENT WILL BE DRAWN OUT AND SEVERAL EMBEDDED SHORT
WAVES AND SURFACE TROUGHS WILL LEAD TO PERTURBED FLOW AND MEANDERING
BANDS MAKING LOCATION DIFFICULT TO DETERMINE AT THIS TIME RANGE.

&&

.LONG TERM...
FRIDAY THROUGH WEDNESDAY.

PROLONGED PERIOD OF LAKE EFFECT PRECIP REMAINS THE FOCUS FOR AT
LEAST THE FIRST 48 HOURS OF THE LONG TERM PERIOD.

MODELS IN AGREEMENT ON UPPER LEVEL SYSTEM CURRENTLY OVER THE NE
STATES COMING BACK AROUND THE FLOW AND PHASING WITH UPPER LEVEL
ENERGY IN PLACE OVER THE NORTHERN GREAT LAKES TO CREATE ANOTHER
CLOSED LOW WHICH LOOKS TO SHIFT TOWARDS THE EAST COAST SATURDAY
NIGHT AND SUNDAY. THIS WILL CAUSE A RATHER COMPLICATED FLOW FOR THE
GREAT LAKES REGION WITH PICTURE NOT AS CLEAR AS 12 TO 24 HOURS AGO.
WHILE INVERSION HGTS WILL BE SIMILAR TO PAST RUNS...MODELS BACK OFF
THE AMOUNT OF INSTABILITY AND AS MENTIONED YESTERDAY MORE
QUESTIONABLE MSTR PROFILES WITH NW FLOW EVENTUALLY BECOMING MORE
WEST. HAVE KEPT PREV GRIDS INTACT FOR FRI AND FRI NGT WITH BEST
POTENTIAL ACROSS BERRIEN/CASS INTO MAYBE ELKHART COUNTIES  AND
SLOWLY TRANSITIONING TO MORE FAR SOUTHERN MI OVER TIME. STILL COULD
BE FACING HEADLINE NEEDS FOR FRI/FRI NGT FOR SEVERAL INCHES OF
ACCUMULATIONS.

ONE LAST SFC TROUGH APPEARS TO MOVE DOWN THE LAKE...POTENTIALLY
SETTING UP A LOCALLY STUDIED TYPE 6 LAKE EFFECT BAND AS A MESO LOW
DEVELOPS ACROSS NORTHERN LK MI AND MOVES QUICKLY SOUTH WHICH COULD
BRING SOME RATHER PRONOUNCED ACCUMS DEPENDING ON LOCATION AND
DURATION OF THE BAND. WILL LEAVE LIKELY POPS IN PLACE FOR SAT IN
BERRIEN AND CASS COUNTIES EXPAND CHC POPS SOMEWHAT SAT NGT TO
REFLECT THIS POTENTIAL. TEMPS THROUGH SATURDAY WILL ONLY BE IN THE
UPPER TEENS TO LOWER 20S...SEVERAL DEGREES BELOW CLIMO.

WESTERLY FLOW AND LIMITED MSTR MAY LINGER LONG ENOUGH TO GIVE LOW
CHC OF SNOWSHOWERS CONTINUING SUN NGT INTO MON NGT. ATTENTION THEN
TURNS TOWARDS SYSTEM PASSING TO THE SOUTH OF THE AREA. NEW ECMWF
KEEPS ENTIRE SYSTEM WELL SOUTH OF THE AREA WITH ANY LAKE EFFECT
CONCERNS NOT OURS WITH NE FLOW. GFS BRINGS IN A BIT OF AN INVERTED
TROUGH TUES AND TUES NGT FOR A CHC OF SNOW. WILL MAINTAIN LOW CHC
POP TUES BUT NOT INTRODUCE ANYTHING FURTHER.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THE FIRST HALF OF THE TAF
PERIOD. S/W AND ASSOCIATED COLD FRONT WILL MOVE SE ACROSS THE
REGION LATE TONIGHT. THIS WILL USHER IN MVFR CIGS AFTER 6Z AT THE
TERMINALS. POSSIBILITY OF LIGHT SNOW WITH FRONTAL PASSAGE
OVERNIGHT...HOWEVER CONFIDENCE IS LOW AT THIS POINT DUE TO LIMITED
MOISTURE DEPTH PER MODEL SOUNDINGS AND MARGINAL
FORCING...THEREFORE WILL LEAVE -SN MENTION OUT OF TAF. WINDS WILL
VEER NORTHWESTERLY WITH FROPA...WITH STRONG CAA BEHIND THE FRONT
ALLOWING FOR LAKE EFFECT SNOW TO DEVELOP TOWARDS DAYBREAK
TOMORROW. INCLUDED -SN MENTION AT KSBN AFTER 12Z...WITH NO VSBY
REDUCTION INITIALLY...BUT -SHSN POSSIBLE WITH REDUCED VISBYS
TOWARDS THE END AND AFTER THIS TAF PD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 AM THURSDAY TO 7 AM EST SUNDAY FOR
     LMZ043-046.

&&

SHORT TERM...LASHLEY
LONG TERM...FISHER
AVIATION...NG
Hazardous weather outlook, Jan 5, 4:21 AM EST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 AM EST WED JAN 5 2011

INZ012-013-015-020-022>024-032>034-060930-
STARKE-PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-GRANT-BLACKFORD-
JAY-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...ROCHESTER...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND
421 AM EST WED JAN 5 2011 /321 AM CST WED JAN 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY THROUGH SATURDAY
AS AN UNSETTLED PATTERN AFFECTS THE REGION. SOME MINOR TRAVEL
IMPACTS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>006-008-014-016-MIZ077>079-060930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-MARSHALL-KOSCIUSKO-
BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...
LIGONIER...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
421 AM EST WED JAN 5 2011 /321 AM CST WED JAN 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TONIGHT AS A CLIPPER SYSTEM
MOVES THROUGH THE REGION. MINOR TRAVEL IMPACTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LAKE EFFECT SNOW IS EXPECTED IN PORTIONS OF SOUTHWEST MICHIGAN
AND NORTH CENTRAL INDIANA THURSDAY INTO SUNDAY. THERE IS THE
POTENTIAL FOR HEAVY SNOW WITH SEVERAL INCHES
POSSIBLE...ESPECIALLY IN PORTIONS OF BERRIEN AND CASS COUNTIES.
TRAVEL IMPACTS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ007-009-017-018-025>027-MIZ080-081-OHZ001-002-004-005-015-016-024-
025-060930-
STEUBEN-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...
OSSIAN...DECATUR...BERNE...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
421 AM EST WED JAN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LAKE EFFECT SNOW SHOWERS WILL DEVELOP ON THURSDAY AND LAST INTO
SATURDAY. SOME MINOR ACCUMULATIONS ARE POSSIBLE WHERE PERSISTENT
BANDS SETUP. MINOR TRAVEL IMPACTS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-060930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
421 AM EST WED JAN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THURSDAY THROUGH
SATURDAY...WITH POSSIBLE GALES AND FREEZING SPRAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

JC

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.